# SDR SWIA200922900

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 15,962 hours, 13,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP.  (FLT 6701)  RE-SEATED BATTERY CHARGER CONNECTION.
